# SDR DEMA2021072700001

- Difficulty date: July 27, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N922FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0022
- Aircraft time: 18,964 hours, 16,169 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: EMUA0103
- Part serial: 1768
- Condition: Defective
- Location: Zone 400
- Part time: 3,628 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE PILOT OBSERVED THE ADAS TREND LIGHT BLINKING. THE PILOT ELECTED TO ABORT THE TAKEOFF AND CONTACT MAINTENANCE. MAINTENANCE RECEIVED NOTIFICATION FROM THIS ALERT OF AN ENGINE OVER-TORQUE. HOWEVER, DUE TO PREVIOUS MAINTENANCE ON THIS SYSTEM AND ENGINE INSTRUMENT READINGS DURING THE INCIDENT, IT WAS DETERMINED THAT THE ALERT WAS FALSE AND WAS CAUSED BY A FAULT IN THE ADAS SYSTEM. THE ADAS SYSTEM WAS THEN DEFERRED PER MEL, AND THE PILOT CONTINUED HIS SHCEDULED ROUTE WITH NO FURTHER INCIDENT.
